MathSciNet Relay Station
MathSciNet bibliographic data
MR1163320 (93c:49019) 49K40 (90C31)
Shapiro, Alexander Perturbation analysis of optimization problems in Banach spaces. Numer. Funct. Anal. Optim. 13 (1992), no. 1-2, 97–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement